Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Blooddawn

Done with Accutane

Recommended Posts

I was on tane for 8 months and finished 2 weeks ago. Some time during the course my skin became a lot thinner and as a result my old marks which I had before the course became more prominent than before. I also got a few new ones while on tane. Now it's been 2 weeks since I took the last pill and weirdly enough my face started drying dramatically just a few days before I ended the course and it still goes on, although not quite as strongly as a few days ago. I heard the skin is supposed to get thicker after you finish and that the marks would become less visible too, but my skin doesn't seem to know that. :think: Or have I just misunderstood something and there is still accutane in my system?

Share this post


Link to post
Share on other sites

Accutane stays in your system for about six months, so that might be why your skin is still dry and thin. Giving it time might help. I'm in my third month and I have some red marks, and I'm hoping they fade in time too. A few of my friends have taken it, and though I haven't kept track carefully, they don't really seem to have marks (it's been about half a year for one of them).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×